advertisement
Question
Posted by: LORA | 2004/01/14

Diane 35 and cravings.

Since I have stopped taking Diane 35 me cravings for food have disappeared. I dont eat half as much as I use to. Why is this. I am taking Mirelle in its place. I wish I had done this years ago. What can I take for acne though?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Different pills have different side effects. I would suggest that you see a dermatologist for your acne.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement